Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Prostrate enlargement,right renal cyst,frequent urination.

i am 72 years male i m suffering from prostrate enlargement. the scan shows the weight is 49 gms. and the measurement is 4.7X4.1X4.5 cms. capsule is intact . it also shows rt. renal cyst and prostatomegaly grade 3 . i m taking urimox .8 mg and zenocin 400 mg. taking daily. pus cells are repeated in the urin test regularly. i have to urinate frequently.kindly suggest me the way to cure from this disease.
Asked On : Sun, 22 Apr 2012
Answers:  2 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
hi mr. seth, you have BPH (an enlarged prostate) with persistent pyuria (pus cells in urine). Urimax is not helping much (frequency persists, UTI persists). Frequency may be due to prostate, or co-existing urine infection or other causes (eg. diabetes, some medications). Get a uroflow and urine culture done, change the antibiotic as per culture report. Find the residual urine volume (in sonography report). If infection does not go, uroflow shows obstructed flow and residual urine volume is high (say >100-150 cc), I suggest surgery for your prostate (TURP/Laser prostatectomy) done endoscopically. Remember, even after surgery, some frequency may persist for some time. good luck.
Answered: Sun, 6 May 2012
I find this answer helpful
Oncologist, Surgical Dr. Mohammed Ibrahim M's  Response

The problem with your prostate enlargement causes incomplete evacuation of your bladder and hence there is always some residual urine, because of which there is persistent infection. Drink lots of water - atleast 2 to 2.5 litres , if you are not a cardiac patient. Serial Post void residual urine has to be measured by USG and quantified. If the residual urine volume is not decreasing with the current URIMAX then it has to be intensified with other drugs like - TAMDURA. Urologist consultation is a must....
wish u a speedy recovery!

Dr. Mohammed Ibrahim
Surgical Oncologist
Answered: Sun, 22 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor